# SDR CALA2014022100224

- Difficulty date: February 21, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 41,445 hours, 12,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE DECK PLATE BS 1681, LBL 32.  REMOVED CORROSION ON UPPER SURFACE OF DECK PLATE BS 1681 LBL 32.  ORIGINAL MAT THICKNESS .071, MATERIAL REMOVED .013 INCH.  FOUND TO BE OUT OF LIMITS IAW B757-300 SRM 53-00-51 FIG.101 DET I & III, 53-60-51 FIG.1 DET III & 51-10-02 PAR 15, FIG 5.  REPAIRED DECK PLATE IAW B757-300 SRM 53-60-51 FIG 201 REPAIR 2 ALTERNATIVE I.
